# SDR ASAA2013032794539

- Difficulty date: March 27, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654652847
- Condition: Damaged
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, CARGO TRACK  RBL 8 HAS DILL HOLES AT BS 500B.  REPAIRED CARGO TRACK IAW SRM 53-00-53, REPAIR 1.
